How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8703
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I began taking celexa a week and a half ago. It made me feel

Customer Question

I began taking celexa a week and a half ago. It made me feel terrible and then I got sick with bronchitis. I stopped taking the celexa a couple days ago. I now feel nausea with occasional diarrhea and dizziness. I'm also exhausted. Is this caused by stopping the celexa? Even though I only took this pill for a week?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
Stopping celexa after taking it only for a week usually does not cause these symptoms that you are experiencing.
I would tend to think that you probably had a viral infection that caused you to have these symptoms.
In any case i.e. if it is a viral infection or if it is medication related your symptoms should improve in the next three to five days time.
If your dizziness and diarrhea is severe you should be seen immediately. If not then you can take over-the-counter dramamine to help with your nausea and dizziness.
Let me know if you have more questions.
I would appreciate it if you rate me by clicking on one of the smilies below.
Kind regards
Expert:  Dr. SH replied 1 year ago.
Let me know if you have more questions.
I would appreciate it if you rate me by clicking on one of the smilies below as that is the only way I am credited here by the website for helping you out.
Kind regards

Related Medical Questions